CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On a representation of the fundamental class of an ideal due to Lejeune-Jalabert

Elizabeth Wulcan (Institutionen för matematiska vetenskaper, matematik)
Annales de la Faculté des Sciences de Toulouse (0240-2963 ). Vol. 25 (2016), 5, p. 1051-1078.
[Artikel, refereegranskad vetenskaplig]

Lejeune-Jalabert showed that the fundamental class of a Cohen-Macaulay ideal $\a\subset \Ok_0$ admits a representation as a residue, constructed from a free resolution of $\a$, multiplied by a certain differential form coming from the resolution. We give an explicit description of this differential form in the case when the free resolution is the Scarf resolution of a generic monomial ideal. As a consequence we get a new proof and a refinement of Lejeune-Jalabert's result in this case.

Denna post skapades 2013-12-04. Senast ändrad 2016-12-07.
CPL Pubid: 188358


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)



Chalmers infrastruktur